Retherma 125 mg/5ml Suspension


Overview

Uses of Retherma Suspension

Retherma 125 mg/5ml Suspension is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

Retherma Suspension side effects

Common
No common side effects seen

How to use Retherma Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Retherma 125 mg/5ml Suspension is to be taken with food.

How Retherma Suspension works

Retherma 125 mg/5ml Suspension is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Retherma Suspension related warnings

Alcohol
CAUTION
Taking Paracetamol/Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Retherma 125 mg/5ml Suspension is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Retherma 125 mg/5ml Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Retherma 125 mg/5ml Suspension does not usually affect your ability to drive.
Kidney
Retherma 125 mg/5ml Suspension should be used with caution in patients with severe kidney disease. Dose adjustment of Retherma 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, Retherma 125 mg/5ml Suspension contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Retherma 125 mg/5ml Suspension should be used with caution in patients with liver disease. Dose adjustment of Retherma 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, the use of Retherma 125 mg/5ml Suspension is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Retherma 125 mg/5ml Suspension
Unflem MF Suspension
Corona Remedies Pvt Ltd
₹0.71/ml of Suspension
18% costlier
PA 125mg/5ml Suspension
Lincoln Pharmaceuticals Ltd
₹0.33/ml of Suspension
save 45%
Agpar 125mg/5ml Suspension
Agron Remedies Pvt Ltd
₹0.1/ml of Suspension
save 84%
Parawel 125mg/5ml Suspension
Med Manor Organics Pvt Ltd
₹0.38/ml of Suspension
save 36%
Pinkbery 125mg/5ml Suspension
Moraceae Pharmaceuticals Pvt Ltd
₹0.36/ml of Suspension
save 40%

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Retherma 125 mg/5ml Suspension and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Retherma 125 mg/5ml Suspension using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Retherma 125 mg/5ml Suspension as it may cause liver damage.

Interaction with Drugs

Taking Retherma with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Metromide, Vomitrac
MINOR
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR

Patient Concerns

Questions Related to Retherma

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Retherma 125 mg/5ml Suspension?

FAQs

Q. Can I take Retherma with vitamin B complex?

Yes, Retherma can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Retherma helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.

Q. Is Retherma use associated with Helicobacter pylori infection?

No, Retherma use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Retherma as compared to other pain killers.

Q. Can I take Retherma if I have hepatitis?

Retherma is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Retherma is metabolized in the liver, so, consult your doctor before taking Retherma if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.

Q. Can anyone be allergic to Retherma?

Yes, there have been reports of hypersensitivity and allergic reaction with the use of Retherma. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Retherma if you have such symptoms and immediately consult your doctor.

Q. What are the serious side effects of taking excess Retherma?

Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Retherma. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.

Q. Can I take Retherma with warfarin?

Retherma is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Retherma can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.

Q. Can vitamin D be taken safely with Retherma?

Yes, vitamin D can be taken with Retherma. Patients with osteoarthritis who are on vitamin D and calcium may need to take Retherma for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.

Q. How beneficial is to use Retherma with diclofenac?

Retherma and Diclofenac might be given together in case of fever and pain. Retherma has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, hea<br>rtburn, and stomach ulcers and bleeding.

Q. What happens if you take an overdose of Retherma?

Overdose of Retherma can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.

Q. Can I take Retherma with amoxicillin?

Retherma and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Retherma is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.

Q. Can I take Retherma with Azithromycin?

Retherma and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Retherma is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.

Q. Does Retherma affect the liver?

Use of Retherma for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Retherma from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.

Q. Does Retherma have side effects?

Retherma is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Retherma.

Q. Does Retherma treat sore-throat, flu or cold?

Retherma does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.

Q. Is it safe to take Retherma with Tramadol?

Yes, Retherma can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.

Q. Can a patient with high blood pressure take Retherma?

Occasional use of Retherma is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Retherma belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.

Q. Is Retherma safe to use?

Retherma is safe to use in the dose that advised by the doctor. Using this medicine in more than recommended doses can damage your liver and cause serious harm.

Q. Can I take Retherma with homeopathic medicine?

Ask your doctor before taking Retherma with homeopathic medicine as there is no information available on this.

Q. How long does Retherma takes to work?

Retherma takes around 30-45 min to start working and show its effects.

Q. What is the recommended dose of Retherma?

In adults, the usual dose is 1-2 tablets i.e 500mg or 650mg. The minimum dosing interval should be of 4 hours between the doses. The total dose should not exceed 4g per day.

Q. Can the use of Retherma make me feel sleepy?

No, Retherma does not cause sleepiness.

Q. How much Retherma can you take in a day?

In adults, the total dose of Retherma should not exceed 4g per day. In children, the maximum dose should not exceed 60mg/kg in a day.

Q. When will I feel better after taking Retherma?

Retherma begins to ease pain and reduces fever in about 45 minutes after a dose is taken. Its effects last for about 5 hours.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Plot No. 29-33, Ancillary Industrial Plots, Govandi, Mumbai - 400 043.
One of the following licensed pharmacy from the nearest location with deliver Retherma 125mg/5ml Suspension. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: AHH, AMH, NPS, DLP, DVH, DLY, SSS, SHC, RPM, MTD, GTC, GMA, SDE, GHR, PTP, AFT, RHW, NDP, YAG, PSE, BBN, GFL, RUS, HMS, RSS, CAE, SBC, NXG, HLT, UMP, SPF, RWL, ANT, IMC, AAY, HBV, AVC, OLT, ADT, NTB, ARD, HWS, NEO, XMX, SDM, VUR, ATL, WDE, BHC, EPR, GEO, SYN, AYN, SHD, RYL, KAL, GGL, AVW, OWI, SHG, KIS, ABL, SGN, TRP, DYG, BNT, VEM, NSM, ZNT, MOM, PRC, MMF, VSL, ANP, VHS, JLS, VHP, ZVP, ADM, MPC, MTM, SBA, OIP, RSA, PHC, THP, SGH, HNP, NTL, DAD, USM, HMP, BBT, USF, PRE, RDH, AGC, BMR, AYU, VTR, ALC, NRC, BTH, LMS, ENP, SMN, NNH, AHP, SRS, SBL, ALY, JVN, NPH, MDI, STS, DRA, RJP, OBS, PRN, NLC, KIM, NCH, ZEL, NXT, SWA, ATP, UVD, JSL, EVP, GLD, NAS, KHH, TPN, PNT, SYS, DPL, RKS, WHP, WPL, ADE, DFP, GNH, HAT, AXM, IPP, VMH, JIV, SCP, SAF, NVY, MGL, GHC, BHM, APS, GPP, MKT, HZF, PEN, NTN, MDN, CHP, MIP, HGI, TPS, CLT, NRS, GTF, HPC, MRS, ZVO, BRC, RVC, OWP, VAF, VJS, 9MM, KMC, BHS, NRP, MBP, THR, DAO, EAN, FRM, WHR, VDH, TNH, PSF, KHP, FRS, WSI, QTM, CPK, HLP, SPS, SPV, HVS, JBT, GBL, VOP, SAH, PME, MNS, OMV, SHA, RGR, SSI, RDR, DYL, BLP, SIP, SBN, AGT, LAG, OHM, KNH, NSL, XPR, MDO, NLP, HOP, NFP, RGH, DGN, PAP, RTL, SLN, SCH, BDI, MAX, DSH, SWP, RRP, SSR, RPC, PNQ, OWT, APT, NLG, PWN, ATH, BTM, IDB, JJE, GBB, BLS, RWP, JLI, 2ML, GHP, SLS, AAR, RAC, MFN, UHP, HNF, YBF, PLT, RHL, MSD, HIP, FTP, QLF, BJP, MBN, BBS, CMD, WAD, SIO, PRL, DHR, SVS, UPA, ERS, ASP, SNG, LHA, CCM, HSM, VTH, SVH, RHS, GPT, SGC, GNC, NBG, CSE, SOF, LCC, ABP, AVL, LHP, MKE, RPI, BJR, IPL, IAH, EEC, SMS, NSF, PTI, HTS, MDH, ISI, FDM, BDN, OWN, PIC, DIL, SVA, CRN, CZT, VSC, ESY, SNB, AVB, CNE, BAP, PVP, ADF, KOS, RPA, 1MH, GPL, WHL, JJD, CMC, KCI, PRT, CTP, BSL, TYN, TSC, LIP, BHA, HHH, BMJ, DPP, KHC, MIL, GIE, ENV, TSS, BLE, NEW, KHS, DZY, AMM, LBO, DCS, AAA, RTN, SNL, HPP, FGH, PHN, SRG, BIO, 4IT, HSS, BES, SLC, KRR, EPS, IAD, HSP, BFV, SNH, BSG, HTV, GDA, FIP, NTS, JHC, HCP, BSN, RBT, BHP, DHP, BGS, TOM, AMR, PHP, SPD, KLC, PMA, STA, RMR, MAP, STO, BNC, MJT, PPR, KHD, O4O, GVP, NVL, KBC, EMB, SGA, NNP, EQN, GBC, SHN, HEX
MRP
35.95
60 ml in 1 bottle
ADD TO CART
Best Price ₹28.76
20% OFF
Use Coupon HEALTH1020 during checkout